Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 6 of 6

Thread: coughing after tren shot

  1. #1

    Default coughing after tren shot

    hello brothers. can anyone let me know if regular coughing is associated every time one did a cycle with trenbolone? i have been using tren and testosterone enanthate for six weeks now and this crap does not seem to go away. tried a cough syrup but it proved useless. i have not experinced anything else but just the cough, is this the "tren cough" and how can it be controlled or eliminated entirely?

  2. #2

    Default

    You should take some cardarine 20mgs/ed.

  3. Default

    Tren cough happens while injecting. If you have a cough throughout the day it is most likely just a cough. Basically tren cough will make you feel like you are dying as soon as it hits. Just a little scary the first time. It doesn't happen for everyone everytime you inject.

  4. #4
    Join Date
    Feb 2013
    Posts
    1,688

    Default

    that isn't tren cough at all.. what you have my friend is a throat infection and you should stop the tren and go see a good ENT doc and get some anti-biotics to clear that up or it will get worse and worse.

    tren weakens immune system so if you ever use tren you need to always run a good immune system booster. stacking testosterone with it isn't going to help, it can make the problem worse actually because that will wear down the body more. I recommend something like colloidal silver daily or you can stack in some primo with it. primo is an immune system booster

  5. #5

    Default

    If that coughing takes place after injections, then it is tren cough, and Cardarine will be a great help here. This kind of cough happens pretty often, and many times depends on the quality of the gear.

    However, if you continuously have this cough, then it is not tren cough, and you should look into other reasons. @stevesmi has a very good point there - most probably it has to do with your immune system getting weaker while on tren.

  6. #6

    Default

    Quote Originally Posted by LevButlerov View Post
    If that coughing takes place after injections, then it is tren cough, and Cardarine will be a great help here. This kind of cough happens pretty often, and many times depends on the quality of the gear.

    However, if you continuously have this cough, then it is not tren cough, and you should look into other reasons. @stevesmi has a very good point there - most probably it has to do with your immune system getting weaker while on tren.
    This is completely right. Tren cough occurs immediately after/during injections. If you are coughing through out the day and days you aren't injecting - you have some sort of respiratory infection and should see a doctor.
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •